| Catalog Number |
121936058 |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the left hip was replaced 15 yrs ago at a different hospital; the exact date is not known.X-rays show the left hip partially subluxed superior and laterally.It was discovered after dislocation that the poly liner had rotated in the cup to a position that allowed the femoral head to articulated against the inside superior portion of the acetabular cup generating a fair amount of titanium wear debris.The debris was irrigated from the hip area.Four of the six ard's on the poly liner had been sheared off.There was loosening of acetabular liner at bone to implant interface.The condition of the cup was assessed and found to be adequate for continued use.An altrx liner, 36mm x 58mm +4 10° was impacted in the cup and a new femoral head was impacted on the aml trunion.No other implants were removed/replaced.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: h6 health effect clinical code.